Jump to content

Search the Community

Showing results for tags 'ads'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Anyone tapering off experience rush of severe anxiety that is overwhelming because of it’s intensity and persistence? I haven’t made any recent reductions or changes in my meds for a full month and my anxiety has taken on a new life. I feel uncomfortable talking to my parents, my brother. I just went back to work after vacation and I am starting to feel like I did last year where I left in an ambulance due to severe anxiety. I have more to post... but need to get back to my job. I have had Akathisia the last month and it has been really bad. I try to hide it when I play catch with my daughter because I move back and forth and make strange movements. I feel like my problems are affecting my wife and children negatively.
  2. After reading about Andreas Lubitz & the Germanwings disaster, the only difference between him & me is that someone intervened before I got the chance to kill somebody. It was at that point that I tried to quit cold-turkey (see 2nd attempt in my "tapering" history). Even though I went back on my meds after that "incident," I knew that somehow, someway, I had to get off these meds. I was a total psycho & my dosage was off the charts. After doing research on the net, I discovered that the reason for violent withdrawals from SN/SSRIs was their very short half-life. These drugs literally turn patients into "junkies" who can't go more than a few hours without their next "fix." I also discovered, that like all SN/SSRIs, 5-HTP was a GABA enhancer with a potency equal to that of prescription drugs. I read that the absolute maximum dosage of 5-HTP for a grown adult was 900mg/day (Serotonin Syndrome is fatal), so that's what I took 24 hours after my morning dose of SSRIs--it worked! The next day, I did the same thing as the day before. Whenever my brain felt like it was melting from the inside out, I would crack open a 100mg capsule of 5-HTP & down it with milk or water to make the withdrawal symptoms subside. It "only" took 700mg of 5-HTP the second day, 500mg the 3rd day, 300mg the 4th day, 200mg, the 5th day, 100mg the 6th day, and 50mg each day after that. I had a few minor brain zaps during this time, but not anything too disruptive. They quickly disappeared in a few days. I cut the 5-HTP back to 25mg a day after that because I was feeling "squirrely." That was a minor irritant, relatively speaking--at least I was free from ADs. I've since refined the process so that I could keep depression at bay everyday. Going back to square one wasn't an option for me. I didn't just want to kick these meds, I wanted my life back! I've since shared this experience with others, and hopefully, with the emergence of herbal remedies, SN/SSRIs will become obsolete & depression will be treated more immediately & effectively.
×
×
  • Create New...